Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 9, 2012, 7:22 PM EDT for Collier County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2012, 7:22 PM EDT (23:22 UTC)
- Expired
- Jun 9, 2012, 8:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 71 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671 WUUS52 KMFL 092322 SVRMFL FLC021-100000- /O.NEW.KMFL.SV.W.0075.120609T2322Z-120610T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 722 PM EDT SAT JUN 9 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 800 PM EDT * AT 718 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF BIG CYPRESS NATIONAL PRESERVE. THIS STORM WAS NEARLY STATIONARY. * THE STORM WILL AFFECT... RURAL SOUTHEASTERN COLLIER COUNTY AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. && LAT...LON 2603 8090 2584 8090 2587 8114 2604 8116 TIME...MOT...LOC 2322Z 259DEG 2KT 2596 8105 $$ BAXTER
2 follow-up statements
198 WWUS52 KMFL 092339 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 739 PM EDT SAT JUN 9 2012 FLC021-100000- /O.CON.KMFL.SV.W.0075.000000T0000Z-120610T0000Z/ COLLIER FL- 739 PM EDT SAT JUN 9 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN COLLIER COUNTY... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BIG CYPRESS NATIONAL PRESERVE TO OASIS RANGER STATION...MOVING SOUTHEAST AT 5 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... OASIS RANGER STATION... MONROE STATION... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2603 8090 2584 8090 2587 8114 2603 8109 TIME...MOT...LOC 2339Z 297DEG 3KT 2596 8100 2586 8106 $$ BAXTER
984 WWUS52 KMFL 092356 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 756 PM EDT SAT JUN 9 2012 FLC021-100004- /O.EXP.KMFL.SV.W.0075.000000T0000Z-120610T0000Z/ COLLIER FL- 756 PM EDT SAT JUN 9 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER COUNTY WILL EXPIRE AT 800 PM EDT... THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOW TO EXPIRED. THUNDERSTORMS REMAIN IN THE AREA WHICH CAN STILL PRODUCED FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL...AND SMALL HAIL. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2603 8090 2584 8090 2587 8114 2603 8109 TIME...MOT...LOC 2354Z 297DEG 3KT 2595 8099 2585 8105 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:45 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 9, 2:45 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 245 PM EDT SAT JUN 9 2012 .DISCUSSION... AS OF 18Z THIS AFTERNOON...FAR LESS ACTIVITY IS SEEN ON RADAR THAN AT THIS POINT YESTERDAY. EASTERLY SEA BREEZE HAS BEEN SLOW GETTING GOING BUT SEEMS TO BE PUSHING INLAND A BIT ATTM. STILL BELIEVE CONVECTION WILL INCREASE IN COVERAGE THROUGH THE REMAINDER OF THE AFTERNOON MAINLY ACROSS THE EAST COAST COUNTIES. A FEW STORMS COULD AGAIN BE STRONG WITH GUSTY WINDS...HEAVY DOWNPOURS...AND LIGHTNING STRIKES BEING THE MAIN THREATS. ACTIVITY SHOULD THEN DIMINISH BY EARLY EVENING WITH LOSS OF HEATING. SUNDAY INTO MONDAY...BETTER MID LEVEL DRYING WILL TAKE PLACE AS AN H5 RIDGE CENTERS ACROSS THE FLORIDA STRAITS. A SURFACE RIDGE OFF THE ATLANTIC COAST WILL THEN BUILD BACK TO THE WEST SLIGHTLY WHICH WILL ALLOW A QUASI-STATIONARY FRONTAL BOUNDARY TO EASE BACK NEAR SOUTH FLORIDA AS A BACK DOOR COLD FRONT. WITH THIS FEATURE IN THE AREA COMBINED WITH DIURNAL HEATING...BELIEVE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE EACH DAY WITH SLIGHTLY BETTER CHANCES SUNDAY AFTERNOON DUE MAINLY TO THE PROXIMITY OF THE FRONT. A SLOW MOVING H5 SHORTWAVE WILL BEGIN TO DIG INTO THE NORTHERN PORTIONS OF FLORIDA BY TUESDAY. AS IT DOES...AN ASSOCIATED COLD FRONT WILL INCH CLOSER TO THE AREA ENHANCING CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY. WITH WEAK STEERING FLOW THE SHORTWAVE WILL STRUGGLE TO CONSOLIDATE AND EXIT INTO THE ATLANTIC. AS A RESULT...WEAK MID LEVEL DISTURBANCES EMBEDDED IN THE FLOW WILL SWING BY JUST NORTH OF THE AREA KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. && .AVIATION... HEAVY CLOUD COVER EARLIER THIS MORNING HELD BACK DIURNAL HEATING CYCLE AND TCU JUST BEGINNING TO DEVELOP ACROSS S FL AT 17Z. SHORT TERM MODELS HAVE ALSO BECOME LESS CONFIDENT OF CONVECTION INITIATION PRIOR TO AROUND 18-19Z SO DELAYED VCTS IN THE TAFS FOR THESE REASONS. ALSO TOOK OUT MENTION OF THEM FOR THE KTMB TERMINAL AS THE CELLS SHOULD BE WELL NORTH AS THE AFTERNOON PROGRESSES AND COULD EVEN BE NORTH OF THE KMIA AND KOPF TERMINALS. LIGHT FLOW HAS ALLOWED SEA BREEZES ALONG BOTH COASTS AND THIS WILL CONTINUE UNTIL AROUND 00-01Z THIS EVENING. && .MARINE... EASTERLY WINDS WILL REMAIN BELOW 15 KNOTS THROUGH THIS WEEKEND OVER ALL THE LOCAL WATERS. THE SEAS WILL ALSO REMAIN AT 3 FEET OR LESS OVER BOTH THE ATLANTIC AND GULF WATERS THROUGH THIS WEEKEND. SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS THIS WEEKEND. && .FIRE WEATHER... MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL LEVELS ACROSS SOUTH FLORIDA THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 86 75 86 / 20 30 10 10 FORT LAUDERDALE 78 88 78 87 / 20 30 10 10 MIAMI 78 89 78 88 / 20 30 10 10 NAPLES 77 89 76 91 / 20 30 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...10/CD AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jun 9, 3:30 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE NATIONAL WEATHER SERVICE MIAMI FL 330 PM EDT SAT JUN 9 2012 AMZ610-630-FLZ063-066>075-168-172>174-100600- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 330 PM EDT SAT JUN 9 2012 ...FEW STRONG THUNDERSTORMS INTERIOR/EAST COAST THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL AFFECT SOUTH FLORIDA, ESPECIALLY OVER THE INTERIOR AND EAST COAST THROUGH THIS EVENING. A FEW STORMS WILL BE STRONG, CONTAINING STRONG WIND GUSTS, HAIL, FREQUENT LIGHTNING AND VERY HEAVY RAINS. WIND: A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS OF 45 TO 55 MPH INTO THIS EVENING. HAIL: HAIL TO AROUND NICKEL SIZE IS POSSIBLE IN THUNDERSTORMS INTO THIS EVENING. FLOODING: SOME SHOWERS AND THUNDERSTORMS WILL CONTAIN VERY HEAVY RAINFALL. THIS MAY RESULT IN MINOR FLOODING OF LOW LYING FLOOD PRONE AREAS AND URBAN AREAS. RIP CURRENTS: A WEAK SOUTHEASTERLY WIND FLOW WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. THE PRIMARY IMPACTS WILL BE LIGHTNING STRIKES, BRIEF GUSTY WINDS, AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 9, 3:46 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT SAT JUN 9 2012
FLZ067-092015-
INLAND PALM BEACH COUNTY FL
346 PM EDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 415 PM EDT
* AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF BELLE GLADE...AND MOVING
NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
PAHOKEE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2695 8060 2680 8042 2665 8058 2673 8074
2675 8075 2677 8075 2678 8073 2675 8071
2676 8069 2681 8070 2687 8063 2692 8062
TIME...MOT...LOC 1947Z 224DEG 7KT 2675 8064
GREGORIASpecial weather statement, Jun 9, 3:57 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT SAT JUN 9 2012
FLZ063-066-092045-
GLADES FL HENDRY FL
357 PM EDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN GLADES COUNTY
EXTREME NORTH CENTRAL HENDRY COUNTY
* UNTIL 445 PM EDT
* AT 352 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
DETECTED A STRONG THUNDERSTORM NEAR MOORE HAVEN...AND MOVING
NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2703 8093 2704 8098 2698 8108 2692 8107
2693 8110 2689 8111 2688 8109 2685 8109
2682 8105 2682 8096 2681 8094 2679 8095
2673 8114 2689 8124 2707 8095
TIME...MOT...LOC 1957Z 240DEG 9KT 2684 8111
BAXTERLocal storm report, Jun 9, 4:53 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 13 NE MOORE HAVEN 26.97N 80.95W
06/09/2012 M33.00 MPH AMZ610 FL MESONET
L005 REPORTED 33 KNOTS WITH A LINE OF STORMS PASSING BY.
&&
BAXTERLocal storm report, Jun 9, 4:54 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SAT JUN 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 13 NE MOORE HAVEN 26.97N 80.95W
06/09/2012 M38.00 MPH AMZ610 FL MESONET
L005 REPORTED 33 KNOTS WITH A LINE OF STORMS PASSING BY.
&&
BAXTERSpecial weather statement, Jun 9, 5:19 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT SAT JUN 9 2012
FLZ067-071-092200-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
519 PM EDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BROWARD COUNTY
EXTREME SOUTH CENTRAL PALM BEACH COUNTY
* UNTIL 600 PM EDT
* AT 514 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF INTERSECTION I-75 AND U.S.
27...AND MOVING SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
US 27 IN NORTH CENTRAL BROWARD COUNTY...
RURAL NORTHERN BROWARD COUNTY...
RURAL CENTRAL BROWARD COUNTY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2618 8030 2615 8056 2634 8059 2634 8035
2626 8029 2619 8030
TIME...MOT...LOC 2118Z 316DEG 8KT 2628 8045
BAXTERSpecial weather statement, Jun 9, 6:45 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 645 PM EDT SAT JUN 9 2012 FLZ070-092330- INLAND COLLIER COUNTY FL 645 PM EDT SAT JUN 9 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL COLLIER COUNTY * UNTIL 730 PM EDT * AT 643 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILE MARKER 60 ON ALLIGATOR ALLEY TO MONROE STATION...AND MOVING EAST AT 5 MPH. * THE LINE OF STORMS WILL AFFECT... BIG CYPRESS NATIONAL PRESERVE... MILE MARKER 60 ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2624 8091 2585 8089 2587 8120 2625 8123 TIME...MOT...LOC 2245Z 273DEG 5KT 2620 8107 2586 8106 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:32 AM EDT | Special Marine Warning | MFL | 118 min | |
| Jun 9, 1:34 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 41 min |
| Jun 9, 1:52 AM EDT | Tornado Warning | MFL | Collier | 23 min |
| Jun 9, 2:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 9, 2:09 AM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jun 9, 2:16 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 59 min |
| Jun 9, 2:55 AM EDT | Special Marine Warning | MFL | 73 min | |
| Jun 9, 3:03 AM EDT | Special Marine Warning | MFL | 81 min | |
| Jun 9, 3:41 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Jun 9, 3:08 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 9, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 30 min |
| Jun 9, 3:17 PM EDT | Special Weather Statement | MFL | Martin | 28 min |
| Jun 9, 3:29 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 9, 3:30 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 9, 3:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 9, 3:57 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
| Jun 9, 4:05 PM EDT | Areal Flood Advisory | MFL | Broward | 34 min |
| Jun 9, 4:58 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jun 9, 5:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 9, 6:45 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.